# SDR R61A201504150269

- Difficulty date: April 13, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 27,926 hours, 20,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17085669002
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT BEAM Y=10.748, FRAME 86-89 IS CORRODED.  MAINTENANCE R & R RT BEAM Y=10.748, FRAME 86-89 IAW SRM 51-40-02, 51-23-06, 51-43-03 REFER TO IPM 12 FOR WORK DETAILS. PN 170-85669-002 BEAM.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
